# SDR CALA2018123102686

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299 A43-012) L2 DOOR UPPER SURFACE OF DOOR SILL CORR ODED AT MULTIPLE AREAS (M)     AAR NONROUTINE 9020671 REMOVED DAMAGE ON L2 DOOR SILL MAX MATERIAL LOSS .060, MAX ALLOW ED .024 AND IS OUT OF LIMITS IAW A320 SRM 53-41-14-283-002, REMO VED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001, INH IBITING ACCOMPLISHED ON CUSTOMER CARD 4250290    18-5341-1-2708 AAR NONROUTINE 9020671 ADD EMP:V918924
